The Centers for Disease Control and Prevention’s vaccine safety group is investigating reports that a ‘small number’ of teens and young adults who have been vaccinated against coronavirus have experienced heart problems days after receiving their second jab.
The condition, known as myocarditis, results in an inflammation of the heart muscle which can occur following certain infections.
Very little detail was provided by the safety group which stated there were ‘relatively few’ cases which may even be completely unrelated to vaccination.
Nevertheless, several dozen cases in kids and young adults have been reported after taking their second dose of one of the mRNA vaccines, which are Moderna and Pfizer-BioNTech.
he CDC is said to be reviewing the reports and is still in the early stages of examining the data before it can determine for sure whether there is a link between the vaccine and sudden heart condition.
Doctors were first alerted to the possible link between myocarditis and vaccines on May 14. The working group then reviewed the data on myocarditis on May 17.